# SDR DALA2024081508189

- Difficulty date: August 15, 2024
- Submitted: August 15, 2024
- Operation: Air carrier
- Aircraft: N3732J
- Make and model: Boeing 737832
- Aircraft serial: 30380
- Aircraft time: 68,926 hours, 32,150 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3732, INITIAL INSPECTION: CRACKED INTERCOSTAL ON FIXED L/E FRONT SPAR AREA WS 326.00 APPROX AT LH WING. CORRECTIVE ACTION: INTERCOSTAL AND BRACKET ON FIXED L/E FRONT SPAR AREA WS 326.00 APPROX AT LH WING WERE REPLACED PER B737-800 SRM 51-40-02-0G PAR. 4.B. AND 7.C. (LP 0502838)
